# SDR HNAA2016042500118

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 59,485 hours, 66,577 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 864201
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NOSE UNSAFE GEAR LIGHT ILLUMINATED RATTLING IN RUDDER PEDALS;   FERRIED, R & R NLG PROXIMITY SENSOR HARNESS.
